2019
Том 71
№ 8

All Issues

Moskal'tsova N. V.

Articles: 5
Brief Communications (Russian)

Remark on the central limit theorem for ergodic chains

Moskal'tsova N. V., Shurenkov V. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1995. - 47, № 1. - pp. 118-120

We obtain sufficient conditions that should be imposed on a functionf in order that, for ergodic Markov chains, the sum $$\frac{1}{{\sqrt n }} \sum\limits_{k = 0}^{n - 1} { f(X_k )} $$ be asymptotically normal.

Article (Ukrainian)

Central limit theorem for stochastically additive functionals of ergodic chains

Moskal'tsova N. V., Shurenkov V. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 10. - pp. 1421–1423

A central limit theorem is proved for stochastically additive functional of ergodic Markov chains.

Article (Ukrainian)

Central limit theorem for special classes of functions of ergodic chains

Moskal'tsova N. V., Shurenkov V. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 8. - pp. 1092–1094

A central limit theorem is proved forE-finite bounded functions of ergodic Markov chains. Two useful corollaries are presented.

Article (Ukrainian)

On potentials of ergodic Markov chains

Moskal'tsova N. V., Shurenkov V. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 4. - pp. 446–449

Two theorems on the existence of the potential of an ergodic Markov chain in an arbitrary phase space are proved.

Article (Ukrainian)

Central limit theorem for centered frequencies of a countable ergodic markov chain

Moskal'tsova N. V., Shurenkov V. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 12. - pp. 1713–1715